# SDR AALA20040361

- Difficulty date: March 12, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  CRACK IN LOWER OUTBOARD FLANGE OF THE LEFT HAND GANTRY BEAM NR 4 AT FRAME 53.  CRACK LENGTH IS 1.500 INCH.  REPAIRED ACCORDING TO AIRBUS REPAIR TD 942.029285.004.2004, ISSUE B, DATED 10 MAR 2004 AND ESO 30595 DATED 12 MAR 2004.
